Skip to main content

ETHNOS_APP

Home • Search • Journals • List 0

Mathematics in Economics

Further Comment

Bibliographic Data

ID19314580
AuthorsElena Wilson (0000-0001-6834-3542), E B Wilson, George J Stigler, George Stigler
Year1955
Volume37
Issue3
Pages297
Publication date1955-08-01
Open AccessNo
TypeARTICLE
VenueThe Review of Economics and Statistics (JOURNAL)
Journal identifiersISSN: 0034-6535 • E-ISSN: 1530-9142
PublisherJSTOR (PUBLISHER)
DOI10.2307/1925433
OpenAlexW2330677223
LanguageEN

Econometrics · Economics · Mathematical economics · Mathematics education · Economic theories and models · Mathematics

Highly citedNo

Tools

Open DOISci-Hub
Ethnos_APP • Open Source Project • MIT License • Frontend v2.0.0 • Privacy and Cookies • API Documentation: api.ethnos.app/docs • API Source Code: GitHub • DOI: 10.5281/zenodo.17049435 • Frontend Source Code: GitHub • DOI: 10.5281/zenodo.17050053 • cruz.rio.br • Expectantes Misericordiae